# SDR SWAA2015091043578

- Difficulty date: September 3, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 33,883 hours, 19,742 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A5502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL FLOORBEAM FLANGE HOLES 7 - 10, CRACKED AT BS 727B, LBL 45.5.  REPAIRED FLANGE IAW ER & EA.
